# SDR EISA2000040

- Difficulty date: March 27, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drive Gear
- Part number: MS9391130ZF
- Condition: Leaking
- Location: Hydraulic Motor
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LOSS OF A SYSTEM HYDRAULIC POWER.  EMERGENCY DECLARED LANDING OK.  TAXI OK.  TOWED TO BLOCKS.  FOUND OUTBOARD FLAP HYDRAULIC DRIVE MOTOR LEAKING.  REMOVED AND REPLACED TRAILING EDGE FLAP DRIVE MOTOR.  LEAK AND OPERATIONAL CHECK GOOD.  (M)
